# SDR ABXA00089

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subfloor
- Part number: 99100783
- Condition: Cracked
- Location: Bs 149
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE SUBFLOOR DIAPHRAM CRACKED AT STA 149, BL 0.0 AND STA 160 BL 0.0.  REPAIRED SUBFLOOR IAW DC9 SRM 53-01.
